# SDR AU960819

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 3076
- Condition: Failed
- Location: Main Rotor Trans
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMISSION FAN DRIVE BEARING FAILED - METAL CONTAMINATION OF OIL SYSTEM
